# SDR SWAA2021092007266

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO COMPMT. R/H SIDE Z CHANNEL FROM STA 396 TO STA 420 ; / [01] CORRODED Z CHANNEL REMOVAL ACCOMPLISHE ON FAULT: TTG8Q00657BH.; [02] RECEIVED NEW Z CHANNEL MATERIAL BAC/1496-444 P.O:1715975. LOCATED AND DRILLED; REF. SRM. 51-30-05-OG-0-A-07745; [03] VERIFIED STEP 1 AND 2. OK TO TREAT AND PRIME.; [04] TREATED AND PRIMED Z CHANNEL IN REF.AMM:51-21-41-370-802-NG. AND AMM:51-21-72-370-801.RESPECTIVELY. THE Z CHANNEL INSTALLATION TO BE ACCOMPLISHED ON FAULT #TTG8Q004BYWN. RESPECTABILITY; [05] LATE ENTRY: REMOVED EXFOLIATED CORROSION AT; FWD. CARG. COMP. R/H. Z CHANNEL. AND FOUND TO BE OUT OF LIMITS. ASPER REF. 53-00-53-1A-2. ALLOW DAMAGE;2 FIG; 103. DETAIL; D; [06] VERIFIED STEPS 4 AND 5
